# SDR CALA2022080501959

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Doubler
- Part number: D5348002321300
- Condition: Misrepaired
- Location: Fr69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-51-4-6001 TOILET VENT DOUBLER LOCATED FR69-70 STR 30-33R DOES NOT COMPLY WITH CFR 121.1109 PER AMM 51-00-80-200-801C1 FLOW CHART 1 STEP 3 NO REPAIR DATA FOUND.() REMOVED AND REPLACED TOILET VENT DOUBLER IAW SRM 53-41-11-300-00 4 CAT A MAJOR REPAIR. EMP# V935774 WORK ACCOMPLISHED AT ST ENGIN EERING AEROSPACE OF MOBILE AT BFM ON NR# 34987.
